eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Simvastatin cause Panic attack (Panic disorder)?

Summary: Panic attack is found among people who take Simvastatin, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have High blood pressure.

We study 77,499 people who have side effects while taking Simvastatin from FDA and social media. Among them, 323 have Panic attack. Find out below who they are, when they have Panic attack and more.

You are not alone: join a mobile support group for people who take Simvastatin and have Panic attack >>>

 

 

 

 

Simvastatin

Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from 80,843 Simvastatin users)

Panic attack

Panic Attack has been reported by people with depression, stress and anxiety, quit smoking, pain, high blood pressure. (latest reports from 24,801 Panic Attack patients)

On Jan, 29, 2015: 77,499 people reported to have side effects when taking Simvastatin. Among them, 323 people (0.42%) have Panic Attack.

Trend of Panic attack in Simvastatin reports

Time on Simvastatin when people have Panic attack * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Panic attack66.67%18.52%7.41%0.00%3.70%3.70%0.00%

Age of people who have Panic attack when taking Simvastatin * :

0-12-910-1920-2930-3940-4950-5960+
Panic attack0.00%0.00%0.00%0.00%6.11%10.31%39.31%44.27%

Severity of Panic attack when taking Simvastatin ** :

leastmoderateseveremost severe
Panic attack0.00%33.33%66.67%0.00%

How people recovered from Panic attack ** :

while on the drugafter off the drugnot yet
Panic attack0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (82 people, 25.39%)
  2. Diabetes mellitus (60 people, 18.58%)
  3. Depression (59 people, 18.27%)
  4. Blood cholesterol (57 people, 17.65%)
  5. Mental disorder (50 people, 15.48%)

Top co-used drugs for these people * :

  1. Aspirin (93 people, 28.79%)
  2. Zocor (72 people, 22.29%)
  3. Chantix (70 people, 21.67%)
  4. Mirtazapine (68 people, 21.05%)
  5. Toprol-xl (68 people, 21.05%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Panic Attack while taking Simvastatin?

You are not alone! Join a mobile support group:
- support group for people who take Simvastatin and have Panic Attack
- support group for people who take Simvastatin
- support group for people who have Panic Attack

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Simvastatin, Panic attack

You may be interested at these reviews (Write a review):

  • Horrible bursitis while on simvastatin & low dose aspirin
    Horrible Bursitis in Hips and Shoulders. Resistant to multiple cortisone shots. Cost me multiple Orthopedic appointments and MRI.
  • Bcaa's and increased anxiety/panic attacks
    Six years ago I was hospitalized for severe panic disorder. After months of therapy I was prescribed Paxil and Zanax to control the disorder. I have been an athlete, mixed martial arts and weightlifting for over 20 years. Recently I decided to try BCAAs as a supplement to improve recovery after workouts. Bad idea! Bcaa's are reported to increase focus and can reduce serotonin. Sounds great, unless you have an anxiety disorder. Generally people with anxiety and/or panic disorders have a reduced amount or require more serotonin to maintain normal cognition "Perception".
    While taking BCAA's I had three major panic attacks, pinging and shocking in meridian points (symptoms are known as discontinuation syndrome from reducing or stopping SSRN medications that treat anxiety). Long story short...stay away from this rather benign supplement if you have anxiety issues, especially if they are severe!
  • Panic after using flonase
    I was diagnosed with nasal polyps and put on Flonase (a steroid nose spray). It worked well to dry up post-nasal drip but I ended up with a bad case of panic and fear. I had overcome episodes of these nervous disorders but the Flonase brought it all back. I still suffer from panic even though I stopped the Flonase months ago. I had a bad attack on a bridge and also inside a grocery store. Personnel had to take me to the store office to calm me down. I am nearly agoraphobic now. I do go out alone but try to avoid after-dark. My life has been turned into daily dread of another attack. To think that I was more than ten years FREE of panic until I took the Flonase makes me feel so regretful that I ever took that stuff. It should be banned as there is enough evidence to do so from many people who now suffer debilitating and recurring panic.
  • A life of depression and fatigue
    1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
    do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.
  • Lipitor and panic attack insomnia
    My doctor put me on generic lipitor my triglycerides were slightly high 158 vs 150 goal and cholesterol not bad 128/28 although my ratio is bad. After less than a week on the medicine I woke up at 3 am wide awake and unable to calm down. I had anxiety issues several years go but have been off the meds for several years, I have a lot on my mind, aging parents and mother in law, kids in college that are struggling, my wife and I are 55 in corporate America, getting pushed aside, what to do in retirement, etc..but I was keeping it all together. I have incredibly anxious since that night. Still waking up at 3 am every night. Initially lots of thoughts about my loved ones dying. Thoughts about either my wife or I living alone, these thoughts have faded. None of the issues are on my mind but I get crazy anxious and cannot be alone. I am able to fall asleep, actually fall out really hard. Wake up every night at 3 and end up very anxious by noon. No appetite, lost more than 10 lbs in 10 days. On some meds to calm down and back on the anxiety meds. I believe the Lipitor triggered the attacks. I stopped the Lipitor immediately.

More reviews for: Simvastatin, Panic attack

Comments from related studies:

  • From this study (6 months ago):

  • Stage 4 CKD and Stage 3 Heart Diease

    Reply

  • From this study (3 years ago):

  • Panic attacks, indigestion

    Reply

  • From this study (5 years ago):

  • Having Lupus and going through perimenopause is one of the hardest things I've ever dealt with. If there's an answer I'd love to hear it

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.